# SDR DXTA2016102608323

- Difficulty date: October 26, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N795QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20641
- Aircraft time: 84 hours, 58 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 60081020000
- Part serial: 01339
- Condition: Unstable
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH ENGINES AT CLIMB POWER, THE L PYLON BLEED LEAK RED CAS MESSAGE ILLUMINATED. THRUST LEVER WAS REDUCED TO IDLE IAW CHECKLIST. AFTER APPROX 1 MINUTE THE MESSAGE CLEARED. ENGINE WAS LEFT AT IDLE WHILE WE RETURNED FOR LANDING. REMOVED AND REPLACED L PYLON BLEED LOOP MT63 WITH NEW UNIT AND REPLACED LEFT INTERMIEDIATE BLEED VALVE WITH REPAIRED UNIT OPS AND LEAK CHECKED GOOD 36-21-05 36-11-05 36-11-00
